# SDR TWRA9642

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: ML7715
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EVAC LIGHTS AT SEATS 14 HJK, 51HJK, 53 ABC, 62 HJK, L2 MED, 4H, 11A, 14A, AND 13H.  REPLACED BULBS, OPS CHECK OK 53-51-00.  (M)
